# SDR CALA2019040100501

- Difficulty date: March 30, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N34222
- Make and model: Boeing 737824
- Aircraft serial: 28931
- Aircraft time: 65,465 hours, 23,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148A331
- Condition: Dented
- Location: Bs 1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FUSELAGE SKIN APPROX STA 1022 BETWEEN STR 13L AND 14L 28IN AFT OF L2 DOOR KNEE HIGH ABOVE FLOR WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO SKIN SPLICE FASTNER ROW PER B737 SRM 53-00-01 AD1 STEP 4C TABLE 102 NOTE 1. ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE STA 1022 BETWEEN STR 13L ASND 14L 28IN AFT OF L2 DOOR KNEE HIGH ABOVE FLOOR LEVEL.  REPAIR 2014733-3 REVIR NO FURTHER ACTION REQUIRED THIS IS A CATEGORY A PER B737 SRM 53-80-01 REPAIR 6 FIG 202 AND WORK STEPS OF RES
